# SDR AALA201909239016

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 63,818 hours, 16,005 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKEOFF AT 120 KNOTS DUE TO THE CAPTAINS WINDOW HAD OPENED. MAINTENANCE ACCOMPLISHED HIGH ENERGY STOP INSPECTION IAW JOB CARD 19L00005024, NO FAULTS NOTED. A/C OK FOR SERVICE.
